# SDR AMTA200600649

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BETWEEN STA 772, WL 155.5 AND BL 13R STRAP CORROSION.  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS 063, MATERIAL LOSS 005, WITHIN LIMITS IAW SRM.  TREATED AND PRIMED AREA.
